Characterization of the Minimizing Graphs with n Vertices and k Cut Edges where 4≤n≤12 and 1≤k≤n/2

Main Article Content

Thidarat Nimnuch
Khajee Jantarakhajorn

Abstract

Downloads

Download data is not yet available.

Article Details

How to Cite
Nimnuch, T., & Jantarakhajorn, K. (2013). Characterization of the Minimizing Graphs with n Vertices and k Cut Edges where 4≤n≤12 and 1≤k≤n/2. Thai Journal of Science and Technology, 2(3), 237–242. https://doi.org/10.14456/tjst.2013.3
Section
บทความวิจัย